ahalo Posted December 11, 2010 Share Posted December 11, 2010 Propranolol symptoms: Fever, diarrhea, severe nausea (I don't let myself throw up), abdominal pain, headache, dizziness, head rushes, needing to sit by open window in order to get good breaths at times. Blood pressure lowered from borderline normal/high to borderline normal/low in less than 24 hours (96/62 last check). Only thing that helps is adderall and anti nausea pills. Pharmacist told me this could be a reaction to taking Propranolol with Clonidine. But I havent taken it since last night and I did take the Clonidine, so I'm wondering when it will be out of my system and whether the Clonidine is keeping my blood pressure down. I also read that both Lithium and Abilify lower blood pressure. I need to figure out what to do because while I feel better today than yesterday, I need some sleep and I can't stand feeling like this. I started feeling bad after the first dose. And after the last dose yesterday then eating a big meal it was all over. Any suggestions? I don't have insurance and there's a winter storm, and I feel so bad that going out makes me feel extremely anxious so I can't go to a doctor. Has this ever happened to anyone? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.